Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Error bounds for anisotropic RBF interpolation

Beatson, R. and Davydov, O. and Levesley, J. and , EPSRC (grant EP/F009615) (Funder) (2010) Error bounds for anisotropic RBF interpolation. Journal of Approximation Theory, 162 (3). pp. 512-527. ISSN 0021-9045

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We present error bounds for the interpolation with anisotropically transformed radial basis functions for both a function and its partial derivatives. The bounds rely on a growth function and do not contain unknown constants. For polyharmonic basic functions in , we show that the anisotropic estimates predict a significant improvement of the approximation error if both the target function and the placement of the centers are anisotropic, and this improvement is confirmed numerically.

Item type: Article
ID code: 28198
Keywords: radial basis functions, anisotropic approximation, Mathematics, Analysis, Applied Mathematics, Mathematics(all), Numerical Analysis
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Mrs Carolynne Westwood
Date Deposited: 14 Oct 2010 14:10
Last modified: 27 Mar 2014 09:03
URI: http://strathprints.strath.ac.uk/id/eprint/28198

Actions (login required)

View Item